MathSciNet Relay Station
MathSciNet bibliographic data
MR509077 (80b:54017) 54C50
Bourgain, J.; Fremlin, D. H.; Talagrand, M. Pointwise compact sets of Baire-measurable functions. Amer. J. Math. 100 (1978), no. 4, 845–886.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement